# SDR DHL97724002

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Press Trans
- Part number: MS288892
- Condition: Leaking
- Location: Rt Mlg
- Component: ST7R
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD BRAKE PRESSURE GAUGE INDICATES 1,500 LBS, 'A' AND 'B' HYD PRESSURE AND QUANTITY IS NORMAL.  BRAKES WORKED NORMALLY ON LANDING.  FOUND BRAKE ACC SHRADER VALVE LEAKING IN RT W/W.  REPLACED VALVE, LEAK CHECKS GOOD.  ALSO, FOUND BRAKE ACC PRESS TRANSMITTER LEAKING FROM UNION ON BOTTOM OF TRANSMITTER.  REPLACED BRAKE ACC PRESS TRANSMITTER, LEAK CHECK GOOD.  SERVICED BRAKE HYD ACCUMULATOR MM 29-30.
